About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 281949, 6 pages
Research Article

The Existence of a Nontrivial Solution for a -Kirchhoff Type Elliptic Equation in

1Science and Information College, Qingdao Agricultural University, Qingdao 266109, China
2College of Science, Hohai University, Nanjing 210098, China

Received 11 March 2013; Revised 18 July 2013; Accepted 18 July 2013

Academic Editor: Dumitru Motreanu

Copyright © 2013 Zonghu Xiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zonghu Xiu, “The Existence of a Nontrivial Solution for a p-Kirchhoff Type Elliptic Equation in ,” Abstract and Applied Analysis, vol. 2013, Article ID 281949, 6 pages, 2013. doi:10.1155/2013/281949